Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 125 | 3 | 271-287
Tytuł artykułu

Best constants and asymptotics of Marcinkiewicz-Zygmund inequalities

Treść / Zawartość
Warianty tytułu
Języki publikacji
We determine the set of all triples 1 ≤ p,q,r ≤ ∞ for which the so-called Marcinkiewicz-Zygmund inequality is satisfied: There exists a constant c≥ 0 such that for each bounded linear operator $T: L_q(μ) → L_p(ν)$, each n ∈ ℕ and functions $f_1,...,f_n ∈ L_q(μ)$, $( ʃ(∑^{n}_{k=1} |Tf_{k}|^r)^{p/r} dν)^{1/p} ≤ c∥T∥(ʃ(∑^{n}_{k=1} |f_k|^{r})^{q/r} dμ)^{1/q}$. This type of inequality includes as special cases well-known inequalities of Paley, Marcinkiewicz, Zygmund, Grothendieck, and Kwapień. If such a Marcinkiewicz-Zygmund inequality holds for a given triple (p,q,r), then we calculate the best constant c ≥ 0 (with the only exception: the important case 1 ≤ p < r = 2 < q ≤ ∞); if such an inequality does not hold, then we give asymptotically optimal estimates for the graduation of these constants in n. Two problems of Gasch and Maligranda from [9] are solved; as a by-product we obtain best constants of several important inequalities from the theory of summing operators.
Słowa kluczowe
  • Fachbereich Mathematik, Universität Oldenburg, D-26111 Oldenburg, Germany
  • Mathematisches Seminar, Universität Kiel, D-24098 Kiel, Germany
  • [1] G. Baumbach and W. Linde, Asymptotic behaviour of p-summing norms of identity operators, Math. Nachr. 78 (1977), 193-196.
  • [2] B. Carl and A. Defant, An inequality between the p- and (p,1)-summing norm of finite rank operators from C(K)-spaces, Israel J. Math. 74 (1991), 323-335.
  • [3] B. Carl and A. Defant, Tensor products and Grothendieck type inequalities of operators in $L_p$-spaces, Trans. Amer. Math. Soc. 331 (1992), 55-76.
  • [4] A. Defant, Best constants for the norm of the complexification of operators between $L_p$-spaces, in: K. D. Bierstedt, A. Pietsch, W. M. Ruess and D. Vogt (eds.), Functional Analysis, Proc. Essen Conf., 1991, Lecture Notes in Pure and Appl. Math. 150, Dekker, 1993, 173-180.
  • [5] A. Defant and K. Floret, Tensor Norms and Operator Ideals, North-Holland Math. Stud. 176, North-Holland, 1993.
  • [6] J. Diestel, H. Jarchow and A. Tonge, Absolutely Summing Operators, Cambridge Stud. Adv. Math. 43, Cambridge Univ. Press, 1995.
  • [7] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Stud. 104, North-Holland, 1985.
  • [8] D. J. H. Garling, Absolutely p-summing operators in Hilbert space, Studia Math. 38 (1970), 319-331.
  • [9] J. Gasch and L. Maligranda, On vector-valued inequalities of Marcinkiewicz-Zygmund, Herz and Krivine type, Math. Nachr. 167 (1994), 95-129.
  • [10] E. Gené, M. B. Marcus and J. Zinn, A version of Chevet's theorem for stable processes, J. Funct. Anal. 63 (1985), 47-73.
  • [11] A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Mat. São Paulo 8 (1956), 1-79.
  • [12] C. Herz, The theory of p-spaces with application to convolution operators, Trans. Amer. Math. Soc. 154 (1971), 69-82.
  • [13] J. Hoffmann-Jøorgensen, Sums of independent Banach space valued random variables, Studia Math. 52 (1974), 159-186.
  • [14] M. Junge, Geometric applications of the Gordon-Lewis property, Forum Math. 6 (1994), 617-635.
  • [15] H. König, On the complex Grothendieck constant in the n-dimensional case, in: P. F. X. Müller and W. Schachermeyer (eds.), Proc. Strobl Conference on "Geometry of Banach spaces", London Math. Soc. Lecture Note Ser. 158, Cambridge Univ. Press, 1990, 181-199.
  • [16] J. L. Krivine, Constantes de Grothendieck et fonctions de type positif sur les sphères, Adv. Math. 31 (1979), 16-30.
  • [17] S. Kwapień, On a theorem of L. Schwartz and its applications to absolutely summing operators, Studia Math. 38 (1970), 193-201.
  • [18] S. Kwapień, On operators factoring through $L_p$-space, Bull. Soc. Math. France Mém. 31-32 (1972), 215-225.
  • [19] M. Ledoux and M. Talagrand, Probability in Banach Spaces, Ergeb. Math. Grenzgeb. 23, Springer, 1991.
  • [20] J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in $ℒ_p$-spaces and applications, Studia Math. 29 (1968), 275-326.
  • [21] J. Marcinkiewicz et A. Zygmund, Quelques inégalités pour les opérations linéaires, Fund. Math. 32 (1939), 113-121.
  • [22] B. Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces $L^p$, Astérisque 11 (1974).
  • [23] B. Maurey et G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, Studia Math. 58 (1976), 45-90.
  • [24] R. E. A. C. Paley, On a remarkable series of orthogonal functions, Proc. London Math. Soc. 34 (1932), 241-264.
  • [25] A. Pietsch, Absolutely p-summing operators in $L_r$-spaces, Bull. Soc. Math. France Mém. 31-32 (1972), 285-315.
  • [26] A. Pietsch, Operator Ideals, North-Holland, 1980.
  • [27] P. Saphar, Applications p-décomposantes et p-absolument sommantes, Israel J. Math. 11 (1972), 164-179.
  • [28] H. Vogt, Komplexifizierung von Operatoren zwischen $L_p$-Räumen, Diplomarbeit, Oldenburg, 1995.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.